# SDR GTIA2017031201813

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 14,652 hours, 6,711 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, IDLE THRUST OUT OF 9000 FT, A  DIRTY SOCK OR MUSTY ODOR MOSTLY IN CABIN AND AFT CABIN.  FOUND AN OIL LEAK AT THE NR 1 ENGINE DEOILER SEAL. REPLACED THE NR 1 AND 2 ENGINES DEOILER SEALS.
